# SDR SWAA2019042331913

- Difficulty date: March 27, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION AT BS 727E TO BS767, RBL21, WL156           / REMOVED OLD SUPPORT BS 727-767, FABRICATED NEW SUPPORT AND INSTALLED ALL PER SRM 51-40-02, SRM 51-40-05, SRM 51-20-01,
